# SDR 05FDEA02982

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Web
- Part number: 6517506
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER 1303 WEB IS CRACKED AT LOWER LT CORNER.  REPAIRED VERT STAB 1303 WEB IAW SRM 51-40-2.
